# SDR UIEA2019040503811

- Difficulty date: April 3, 2019
- Submitted: April 11, 2019
- Operation: Air carrier
- Aircraft: N640GT
- Make and model: Boeing 767-3S1
- Aircraft serial: 25221
- Aircraft time: 87,934 hours, 18,694 cycles
- System (JASC): 2420 · AC Generation System
- Part: Motor
- Condition: Deactivated
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HYDRAULIC MOTOR GENERATOR INOPERATIVE.   HMG WAS DEACTIVATED DUE TO R ENGINE ANTI-ICE VALVE INOPERATIVE: REACTIVATED HMG, OPS CHECK OK.
